• question-icon

    What are the side effects of Lisinopril?

default
Posted on Tue, 23 Aug 2016 in General Health
Question: Are there any (male) sexual performance side effects from a 40 MG daily dose of Lisinopril
doctor
Answered by Dr. Ralph Chambers 25 minutes later
Brief Answer:
Erectile dysfunction and loss of sexual interest can occur with Lisinopril

Detailed Answer:
Hi,

Thanks for your query.

In general, there are no sexual performance side effects from lisinopril, rarely it can cause either erectile dysfunction or a loss of sexual interest. If you're having a problem with the medication, let your doctor know since there are a variety of other blood pressure medications, like verapamil, that would likely not give you the same problem.

Hope, I answered your query.

Wish you good health.

Regards,
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Ralph Chambers

General & Family Physician

Practicing since :1976

Answered : 2130 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Verapamil

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... I am getting spontaneous erections with instant curveture of the...

doctor1 MD

I was awakened between 2 & 4 am Monday morning with a pain on the back of my head on the lower left side. During the day the pain persisted but it...

doctor1 MD

Im a 39 yo female with migraine headaches that started 1 year ago yesterday. I also developed horner s syndrome with left eyelid drooping, left...

doctor1 MD

I HAVE BEEN TAKING VERAPAMIL HCL 80 MG TABS FOR ABOUT 8 MONTHS NOW 1 AND A HALF TABS IN THE MORNING AND 1 AND A HALF TABS AT NIGHT LATELY I HAVE...

doctor1 MD

My mother is 74 y/o with afib., which she was diagnosed with about 2 to 3 years ago. She was cardioverted and placed on flecanide. Few months later...

doctor1 MD

Hi, I'm a 32 male, i have a unilateral headache that is constant for around two weeks on my left side. My GP has checked the back of my eyes and...

doctor1 MD

My husband is in good health with annual check-ups. He had (3) Heart Stints in 2009 and continues to take Verapamil 180 mg to control an irregular...

Get personalised answers from verified doctor in minutes across 80+ specialties

172 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ralph Chambers
  • Q - Suggest treatment for severe dizziness and headache when diagnosed with...

  • Q - What causes lower left back pain?

  • Q - Suggest remedies for mild hepatomegaly with increased hepatic echogenicity

  • Q - Suggest treatment for kidney stone

  • Q - What causes dizziness with upper abdominal pain?

  • Q - Suggest remedies for severe pain in left eye

  • Q - Suggest treatment for a painful bump on the foot

  • Q - What causes dizziness, earache and teeth pain?

  • Q - What causes irregular heartbeat and nervousness while on Synthroid?

  • Q - Suggest treatment for severe swelling and pain in the eye

backtotop2